Taiwanese Journal of Mathematics

CONTINUITY WITH RESPECT TO SYMBOLS OF COMPOSITION OPERATORS ON THE WEIGHTED BERGMAN SPACE

Stevo Stević

Full-text: Open access

Abstract

Let $\alpha \gt -1$, $U$ be the open unit disk in $\mathbb C$ and denote by $H(U)$ the set of all holomorphic functions on $U$. Let $C_\varphi$ be a composition operator induced by an analytic self-map $\varphi$ of $U$. Composition operators $C_\varphi$ on the weighted Hilbert Bergman space ${\mathcal A}^2_\alpha(U) = \big\{f \in H(U) \;|\; \int_U |f(z)|^2(1-|z|^2)^\alpha dm(z) \lt \infty \big\}$ are considered. We investigate when convergence of sequences $(\varphi_n)$ of symbols to a given symbol $\varphi$, implies the convergence of the induced composition operators. We give a necessary and sufficient condition for a sequence of Hilbert-Schmidt composition operators $(C_{\varphi_n})$ to converge in Hilbert-Schmidt norm to $C_\varphi$, and we obtain a sufficient condition for convergence in operator norm.

Article information

Source
Taiwanese J. Math., Volume 11, Number 4 (2007), 1177-1188.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404811

Digital Object Identifier
doi:10.11650/twjm/1500404811

Mathematical Reviews number (MathSciNet)
MR2348560

Zentralblatt MATH identifier
1149.47013

Subjects
Primary: 47B38: Operators on function spaces (general) 47B33: Composition operators
Secondary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions

Keywords
holomorphic function composition operator weighted Bergman space Hilbert-Schmidt operator

Citation

Stević, Stevo. CONTINUITY WITH RESPECT TO SYMBOLS OF COMPOSITION OPERATORS ON THE WEIGHTED BERGMAN SPACE. Taiwanese J. Math. 11 (2007), no. 4, 1177--1188. doi:10.11650/twjm/1500404811. https://projecteuclid.org/euclid.twjm/1500404811


Export citation